# SDR USAA2012050800028

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 8,168 hours, 3,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT COVER AT ROW 3 IS BROKEN.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-19-400-003-A.
